Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 374501, 6 pages
http://dx.doi.org/10.1155/2014/374501
Research Article

On the Signless Laplacian Spectral Radius of Bicyclic Graphs with Perfect Matchings

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2College of Science, China University of Petroleum, Shandong, Qingdao 266580, China
3College of Science, East China University of Science and Technology, Shanghai 200237, China

Received 3 April 2014; Accepted 22 May 2014; Published 11 June 2014

Academic Editor: Hung Nguyen-Xuan

Copyright © 2014 Jing-Ming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Collatz and U. Sinogowitz, “Spektren endlicher grafen,” Mathematisches Seminar der Universität Hamburg, vol. 21, no. 1, pp. 63–77, 1957. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Chang and F. Tian, “On the spectral radius of unicyclic graphs with perfect matchings,” Linear Algebra and Its Applications, vol. 370, pp. 237–250, 2003. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Yu and F. Tian, “On the spectral radius of unicyclic graphs,” MATCH Communications in Mathematical and in Computer Chemistry, no. 51, pp. 97–109, 2004. View at Google Scholar · View at Scopus
  4. S. G. Guo, “First six unicyclic graphs of order n with largest spectral radius,” Applied Mathematics Journal of Chinese Universities A, vol. 18, no. 4, pp. 480–486, 2003. View at Google Scholar
  5. J.-M. Guo, “On the spectral radii of unicyclic graphs with fixed matching number,” Discrete Mathematics, vol. 308, no. 24, pp. 6115–6131, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. R. A. Brualdi and E. S. Solheid, “On the spectral radius of connected graphs,” Publications de l'Institut Mathématique, vol. 39, no. 53, pp. 45–54, 1986. View at Google Scholar
  7. D. Cvetković and P. Rowlinson, “Spectra of unicyclic graphs,” Graphs and Combinatorics, vol. 3, no. 1, pp. 7–23, 1987. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Hong, “On the spectra of unicycle graph,” East China Normal University. Natural Science Edition, vol. 1, pp. 31–34, 1986. View at Google Scholar
  9. A. Chang, F. Tian, and A. Yu, “On the index of bicyclic graphs with perfect matchings,” Discrete Mathematics, vol. 283, no. 1–3, pp. 51–59, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. D. Cvetković, P. Rowlinson, and S. K. Simić, “Signless Laplacians of finite graphs,” Linear Algebra and Its Applications, vol. 423, no. 1, pp. 155–171, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. Hong and X. D. Zhang, “Sharp upper and lower bounds for largest eigenvalue of the Laplacian matrices of trees,” Discrete Mathematics, vol. 296, no. 2-3, pp. 187–197, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. J.-M. Guo, “The Laplacian spectral radius of a graph under perturbation,” Computers and Mathematics with Applications, vol. 54, no. 5, pp. 709–720, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. D. Cvetković, M. Doob, and H. Sachs, Spectra of Graphs, Johann Ambrosius Barth, Heidelberg, Germany, 3rd edition, 1995.
  14. B. Zhou and I. Gutman, “A connection between ordinary and Laplacian spectra of bipartite graphs,” Linear and Multilinear Algebra, vol. 56, no. 3, pp. 305–310, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. D. Cvetković and S. K. Simić, “Towards a spectral theory of graphs based on the signless Laplacian I,” Publications de l'Institut Mathematique, vol. 85, no. 99, pp. 19–33, 2009. View at Google Scholar
  16. A. J. Schwenk and R. J. Wilson, “On the eigenvalues of a graph,” in Selected Topics in Graph Theory, L. W. Beineke and R. J. Wilson, Eds., chapter 2, pp. 307–336, Academic Press, London, UK, 1978. View at Google Scholar
  17. Q. Li and K. Q. Feng, “On the largest eigenvalue of graphs,” Acta Mathematicae Applicatae Sinica, vol. 2, pp. 167–175, 1979 (Chinese). View at Google Scholar
  18. J.-M. Zhang, T.-Z. Huang, and J.-M. Guo, “On the signless Laplacian spectral radius of unicyclic graphs with fixed matching number,” In press.